MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT CEMENTED STEM SZ6 HI; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT CEMENTED STEM SZ6 HI; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-13-120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Thrombosis (2100); Impaired Healing (2378); No Code Available (3191); Thrombosis/Thrombus (4440)
Date of Event 05/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for right hip irrigation and debridement due to continued wound drainage from stage one revision for treatment of deep infection.Date of implantation: (b)(6) 2020, date of revision: (b)(6) 2020, (right hip).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Through follow up it is now understood there is no allegation associated against a product malfunction.Review of the x-ray evidence found nothing indicative of a device nonconformance.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SUMMIT CEMENTED STEM SZ6 HI
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJMSZ PLANT FOR STK. & N-STK.
no. 299, changyang street
suzhou industrial park
suzhou, jiangsu 21512 6
CH   215126
Manufacturer Contact
kara ditty-bovard
700 orthopaedic drive
warsaw, IN 46581-0988
6107428552
MDR Report Key10176290
Report Number1818910-2020-14187
Device Sequence Number3611059
Product Code JDI
UDI-Device Identifier10603295060253
UDI-Public10603295060253
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K170339
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1570-13-120
Device Catalogue Number157013120
Device Lot NumberD19073328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 06/01/2020
Supplement Date Received by Manufacturer07/22/2020
02/01/2023
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date07/23/2020
02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 28 +5 BR; DEPUY/CMW 2G; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G; SELF CENT HIP 59X28 GRN; SUMMIT CEMENTED STEM SZ6 HI; ARTICUL/EZE BALL 28 +5 BR; DEPUY/CMW 2G; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G; SELF CENT HIP 59X28 GRN; SUMMIT CEMENTED STEM SZ6 HI
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceWhite